Next Article in Journal
Vibrations of a Simply Supported Beam with a Non–Ideal Support at an Intermediate Point
Previous Article in Journal
Assessment of Optimum Tip Speed Ratio of Wind Turbines
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2003, 8(2), 151-158; doi:10.3390/mca8020151

Approximate First Integrals of a Hamiltonian System with Two-Degrees of Freedom

Istanbul Technical University, Faculty of Science and Letters, Maslak 80626, Istanbul, Turkey
Published: 1 August 2003
Download PDF [387 KB, uploaded 31 March 2016]

Abstract

Approximate Noether symmetries of a Hamiltonian system with two-degrees of freedom have been determined by incorporating the resonances. Approximate first integrals corresponding to these symmetries have been obtained by utilizing the approximate. version of the Noether’s theorem. Analytically obtained result has been compared with the numerically obtained Poincaré’s surface of sections.
Keywords: Approximate symmetries; resonances; approximate first integrals; KAM curves Approximate symmetries; resonances; approximate first integrals; KAM curves
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ünal, G. Approximate First Integrals of a Hamiltonian System with Two-Degrees of Freedom. Math. Comput. Appl. 2003, 8, 151-158.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top